# SDR CALA2023102503192

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 88,879 hours, 35,370 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D, E

## Discrepancy

FA REPORTS BURNING PLASTIC SMELL IN AFT ACFTDURING TAXI.  ON GATE RETURN DEBRIEF CREW REPORTS ODOR IN AFT CABIN UPON #2 ENGINE START.  CREW SHUT DOWN #2 ENGINE AND ODOR DISSIPATED.  ACCOMPLISHED WALKAROUND EXTERNAL INSPECTION OF RAM AIR DUCTS AND BOTH ENGINES.  OPERATED APU, #1 AND #2 ENGINES INDEPENDENTLY WITH BLEED AIR AND BOTH PACKS REF AMM 05-50-00-810 AND AMM 36-11-00-710.  COULD NOT DUPLICATE ODOR AND NO ABNORMAL PARAMETERS.  CONCURRED WITH TOMC..
